# SDR CA140728003

- Difficulty date: July 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 76,638 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: TM113
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED DUE TO YELLOW HYDRAULIC SYS FAILURE. CFR WAS CALLED OUT FOR ARRIVAL.   YELLOW HYD TEMP SENSOR 3381GR REPLACED IAW AMM 29-33-11-400-003-A DUE TO CONTAMINATION, DAMAGE FOUNDED INSIDE TRANSMITTER.
